# SDR AALA20150215007

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 41,940 hours, 17,492 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A04EE0320B
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING, SYS A HYD PRESS & QTY WENT TO ZERO.  ACFT TOWED OFF RNWY TO GATE.  FOUND NLG HYD LINE LEAKING.  R & R HYD LINE IAW AMM 32-33-11.  SYS CHECKED NORMAL.
